# SDR QXEA2014091900785

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 31,538 hours, 32,911 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1057
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 23,032 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE POWERPLANT MESSAGE IN CRUISE FLT RETURNED TO FIELD.  LANDING UNEVENTFUL.  COMPLIED WITH EMU DOWNLOAD IAW MAINTENANCE 6773101.  REPLACED NR 1 PEC IAW AMM TASK 61-20-36-000-801 AND 61-20-36-400-801, OPS CHECKED GOOD.  PRIOR TO REMOVAL OF NR 1 PEC INTERROGATED CDS, FOUND FAULTS 260B AND 262B ON NR 1 ENGINE.  RETURNED TO SERVICE.
